# SDR SIMA20180828003

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 33,600 hours, 28,602 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 337000271
- Part serial: 46541D1
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OF BAG EXTINGISHER SYSTEM "TRANSFERRED TO NRWC 696-MIA-03681". C/A-REMOVED AND REPLACED BOTH BAGGAGE COMP EXT BOTTLES IAW AMM 26-23-04 OPT FOUND OK REFER NRWC 696-MIA-03681 FOR WORK PERFORMED. FIREEX BOTLE-630 CU.IN P/N 34600073-1 S/N 16935F1 LWR.
